# SDR AALA202302238326

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- Aircraft time: 71,048 hours, 27,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M23272
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 3,085 hours, 1,361 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE FAILED EMERGENCY LIGHT TEST. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025010.
